domestic-supply.com        sarms.forsale
bannednutrition.com
sarms.forsale
Results 1 to 7 of 7

Thread: Eye Floaters and SARMS

  1. #1

    Eye Floaters and SARMS

    about two weeks into my S4, Rad140 and Cardanine stack. Lower dosages. But starter joticing the yellow about 3-4 days ago but the last two mornings I have had black larger eye floaters when waking up in the morning. Not until I started getting in the day light did they go away. Is the S4? It’s very concerning as I haven’t heard much talk of it. Thank you!

  2. #2

  3. #3
    I’m only at 40mg.

  4. #4
    Maybe floaters is the wrong term. Just read someone else talking about dark areas in their vision when they wake.

  5. #5
    its the s4 and im sure you already know that.. yes, its possible... some people get it worse than others and some barely get it at all




  6. #6
    Where did u get ur source from?

  7. #7
    It's the S4- it happens when you wake up because you had your eyes closed and so its dark. I never had yellow tint on S4, but I had similar to what you describe.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •